# SDR MWEA010177

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- Aircraft time: 35,732 hours, 38,294 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 2047011
- Part serial: 186
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RIGHT ENGINE EPR INDICATOR FLAGGED OFF.  REJECTED TAKEOFF AT APPROXIMATELY 20 KTS.  REMOVED AND REPLACED RIGHT ENGINE EPR INDICATOR.
